A Regularity Result for a Solid-Fluid System Associated to the Compressible Navier-Stokes Equations
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 777-813.
@article{AIHPC_2009__26_3_777_0,
     author = {Boulakia, M. and Guerrero, S.},
     title = {A {Regularity} {Result} for a {Solid-Fluid} {System} {Associated} to the {Compressible} {Navier-Stokes} {Equations}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {777--813},
     publisher = {Elsevier},
     volume = {26},
     number = {3},
     year = {2009},
     doi = {10.1016/j.anihpc.2008.02.004},
     mrnumber = {2526402},
     zbl = {1177.35146},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2008.02.004/}
}
TY  - JOUR
AU  - Boulakia, M.
AU  - Guerrero, S.
TI  - A Regularity Result for a Solid-Fluid System Associated to the Compressible Navier-Stokes Equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
SP  - 777
EP  - 813
VL  - 26
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2008.02.004/
DO  - 10.1016/j.anihpc.2008.02.004
LA  - en
ID  - AIHPC_2009__26_3_777_0
ER  - 
%0 Journal Article
%A Boulakia, M.
%A Guerrero, S.
%T A Regularity Result for a Solid-Fluid System Associated to the Compressible Navier-Stokes Equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 777-813
%V 26
%N 3
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2008.02.004/
%R 10.1016/j.anihpc.2008.02.004
%G en
%F AIHPC_2009__26_3_777_0
Boulakia, M.; Guerrero, S. A Regularity Result for a Solid-Fluid System Associated to the Compressible Navier-Stokes Equations. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 777-813. doi : 10.1016/j.anihpc.2008.02.004. http://archive.numdam.org/articles/10.1016/j.anihpc.2008.02.004/

[1] Beirão Da Veiga H., On the Existence of Strong Solutions to a Coupled Fluid-Structure Evolution Problem, J. Math. Fluid Mech. 6 (1) (2004) 21-52. | MR | Zbl

[2] Boulakia M., Existence of Weak Solutions for an Interaction Problem Between an Elastic Structure and a Compressible Viscous Fluid, J. Math. Pures Appl. 84 (11) (2005) 1515-1554. | MR | Zbl

[3] Boulakia M., Existence of Weak Solutions for the Three Dimensional Motion of an Elastic Structure in an Incompressible Fluid, J. Math. Fluid Mech. 9 (2) (2007) 262-294. | MR | Zbl

[4] Chambolle A., Desjardins B., Esteban M. J., Grandmont C., Existence of Weak Solutions for the Unsteady Interaction of a Viscous Fluid With an Elastic Plate, J. Math. Fluid Mech. 7 (3) (2005) 368-404. | MR | Zbl

[5] Conca C., San Martin J., Tucsnak M., Existence of Solutions for the Equations Modelling the Motion of a Rigid Body in a Viscous Fluid, Comm. Partial Differential Equations 25 (5-6) (2000) 1019-1042. | MR | Zbl

[6] Coutand D., Shkoller S., Motion of an Elastic Solid Inside an Incompressible Viscous Fluid, Arch. Ration. Mech. Anal. 176 (1) (2005) 25-102. | MR | Zbl

[7] Desjardins B., Esteban M. J., On Weak Solutions for Fluid-Rigid Structure Interaction: Compressible and Incompressible Models, Comm. Partial Differential Equations 25 (7-8) (2000) 1399-1413. | MR | Zbl

[8] Desjardins B., Esteban M. J., Grandmont C., Le Tallec P., Weak Solutions for a Fluid-Elastic Structure Interaction Model, Rev. Mat. Complut. 14 (2) (2001) 523-538. | MR | Zbl

[9] Feireisl E., Novotný A., Petzeltová H., On the Existence of Globally Defined Weak Solutions to the Navier-Stokes Equations, J. Math. Fluid Mech. 3 (4) (2001) 358-392. | MR | Zbl

[10] Feireisl E., On the Motion of Rigid Bodies in a Viscous Compressible Fluid, Arch. Ration. Mech. Anal. 167 (4) (2003) 281-308. | MR | Zbl

[11] Feireisl E., Dynamics of Viscous Compressible Fluids, Oxford Science Publications, Oxford, 2004. | MR | Zbl

[12] Grandmont C., Maday Y., Existence for an Unsteady Fluid-Structure Interaction Problem, M2AN Math. Model. Numer. Anal. 34 (3) (2000) 609-636. | Numdam | MR | Zbl

[13] Hoff D., Global Solutions of the Navier-Stokes Equations for Multidimensional Compressible Flow With Discontinuous Initial Data, J. Differential Equations 120 (1) (1995) 215-254. | MR | Zbl

[14] Hoff D., Strong Convergence to Global Solutions for Multidimensional Flows of Compressible, Viscous Fluids With Polytropic Equations of State and Discontinuous Initial Data, Arch. Ration. Mech. Anal. 132 (1) (1995) 1-14. | MR | Zbl

[15] Lions P.-L., Existence Globale De Solutions Pour Les Équations De Navier-Stokes Compressibles Isentropiques, C. R. Acad. Sci. Paris Sér. I Math. 316 (12) (1993) 1335-1340. | MR | Zbl

[16] Lions P. L., Mathematical Topics in Fluid Mechanics, Oxford Science Publications, Oxford, 1996. | Zbl

[17] Matsumura A., Nishida T., The Initial Value Problem for the Equations of Motion of Viscous and Heat-Conductive Gases, J. Math. Kyoto Univ. 20 (1) (1980) 67-104. | MR | Zbl

[18] Matsumura A., Nishida T., Initial-Boundary Value Problems for the Equations of Motion of General Fluids, in: Computing Methods in Applied Sciences and Engineering, V, Versailles, 1981, North-Holland, Amsterdam, 1982, pp. 389-406. | MR | Zbl

[19] San Martin J., Starovoitov V., Tucsnak M., Global Weak Solutions for the Two Dimensional Motion of Several Rigid Bodies in an Incompressible Viscous Fluid, Arch. Ration. Mech. Anal. 161 (2) (2002) 93-112. | MR | Zbl

[20] Takahashi T., Analysis of Strong Solutions for the Equations Modeling the Motion of a Rigid-Fluid System in a Bounded Domain, Adv. Differential Equations 8 (12) (2003) 1499-1532. | MR | Zbl

[21] Tani A., On the First Initial-Boundary Value Problem of Compressible Viscous Fluid Motion, Publ. RIMS, Kyoto Univ. 13 (1977) 193-253. | Zbl

[22] Temam R., Navier-Stokes Equations. Theory and Numerical Analysis, Studies in Mathematics and its Applications, vol. 2, North-Holland Publishing Co., Amsterdam, 1977. | MR | Zbl

[23] Zeidler E., Nonlinear Functional Analysis and Its Applications. I. Fixed-Point Theorems, Translated from the German by Peter R. Wadsack, Springer-Verlag, New York, 1986. | MR | Zbl

Cited by Sources: